# SDR USAA200512002

- Difficulty date: December 1, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 46,616 hours, 31,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.013 INCH SKIN WEAR, 12 INCH LONG AT STA 887 AND S2R-L (UNDER DORSAL FIN).  INSTALLED DOUBLER IAW SRM AND EA 97151.
